Previous |  Up |  Next

Article

References:
[1] Aubin, J.-P. and Cellina, A.: Differential Inclusions. Springer-Verlag, Berlin, 1984. MR 0755330
[2] Biles, D. C. and Spraker, J. S.: A study of almost-everywhere singleton-valued Filippovs. Proc. Amer. Math. Soc. 114 (1992), 469–473. MR 1074749
[3] Biles, D. C. and Spraker, J. S.: A generalization of Filippov’s and Krasovskij’s operations. Submitted for publication.
[4] Denkowska, Z. and Denkowski, Z.: Generalized solutions to ordinary differential equations with discontinuous right-hand sides via $\Gamma $-convergence. In Partial Differential Equations and the Calculus of Variations, Vol. I, Birkhäuser Boston, Boston, 1989, pp. 371–400. MR 1034013
[5] Filippov, A. F.: Differential equations with discontinuous right-hand side. Mat. Sb. 51 (1960), 99–128. (Russian) MR 0114016
[6] Filippov, A. F.: Differential Equations with Discontinuous Righthand Sides, Kluwer Academic Publisher, Boston, 1988. MR 1028776
[7] Hájek, O.: Discontinuous differential equations, I. Journal of Differential Equations 32 (1979), 149–170. MR 0534546
[8] Jarnik, J.: Multivalued mappings and Filippov’s operation. Czechoslovak Math. J. 31 (1981), 275–288. MR 0611080 | Zbl 0473.34018
[9] Kurzweil, J.: Ordinary Differential Equations. Elsevier, Amsterdam, 1986. MR 0929466 | Zbl 0756.34003
[10] Vrkoč, I.: Scorza-Dragoni property of Filippov mappings. Tohuku Math. Journ., Ser. II 32 (1980), 309–316. MR 0580285
Partner of
EuDML logo